Home > OJDM>

Prof. Xiao-Dong Zhang

Department of Mathematics

Shanghai Jiao Tong University, China


Email: xiaodong@sjtu.edu.cn, dongpaper@yahoo.com


1998 Ph.D., University of Science and Technology of China, China

1992 M.S., Anhui University, China

Publications (Selected)

  1. Jin, Y-L, Zhang, X-D, On the spectral radius of simple digraphs with prescribed number of arcs, Discrete Mathematics 338:1555-1564, 2015
  2. Jin, Y-L, Zhang, X-D, Complete multipartite graphs are determined by their distance spectra. Linear Algebra Appl. 448:285–291, 2014.
  3. Lu, M., Wan, D.; Wang, L.-P.; Zhang, X.-D. Algebraic Cayley graphs over finite fields. Finite Fields Appl. 28: 43–56., 2014
  4. Zhang, X-M; Zhang, X-D; Gray, D.; Wang, H. The number of subtrees of trees with given degree sequence. J. Graph Theory 73: 280–295, 2013.
  5. Zhang X.-D., Vertex degrees and doubly stochastic graph matrices. Journal of Graph Theory, 66:104-114, 2011.
  6. Deng Y.-P., Zhang X.-D., Automorphism group of the derangement graph, The electronic journal of combinatorics, 18: #P198, 2011.
  7. Gu L., Zhang X.-D., Zhou Q., Consensus and synchronization problems on small-world networks, Journal of Mathematical Physics, 51: 082701, 2010.
  8. Zhang X.-D., The signless Laplacian spectral radius of graphs with given degree sequences, Discrete Applied Mathematics, 157: 2928-2937, 2009.
  9. Zhang X.-D., The Laplacian spectral radii of trees with degree sequences. Discrete Math. 308: 3143–3150, 2008.
  10. Lee M.H., Zhang X.-D., Fast block center weighted Hadamard transform. IEEE Trans. Circuits Syst. I. Regul. Pap. 54: 2741–2745, 2007.
  11. 11..Hong Y., Zhang X.-D., Sharp upper and lower bounds for largest eigenvalue of the Laplacian matrices of trees. Discrete Math. 296: 187–197, 2005.
  12. Zhang X.-D., The equality cases for the inequalities of Fischer, Oppenheim, and Ando for general M-matrices. SIAM J. Matrix Anal. Appl. 25:752–765, 2004.
  13. Zhang X.-D., Graphs with fourth Laplacian eigenvalue less than two. European J. Combin. 24:617–630, 2003.
  14. Berman A., Zhang X.-D., On the spectral radius of graphs with cut vertices.  J. Combin. Theory Ser.B. 83:233–240, 2001.
  15. Li J.-S., Zhang X.-D., On the Laplacian eigenvalues of a graph. Linear Algebra and its Applications, 285: 305–307, 1998.
  16. Li J.-S., Zhang X.-D., A new upper bound for eigenvalues of the Laplacian matrix of a graph. Linear Algebra and its Applications, 265: 93–100, 1997

Profile Details